American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39B42) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] A. Boumenir. The impedance tomography problem. Proc. Amer. Math. Soc. 131 (2003) 3553-3557. MR 1991768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Saoussen Kallel-Jallouli. Existence of $C^{\infty }$ local solutions of the complex Monge-Ampère equation. Proc. Amer. Math. Soc. 131 (2003) 1103-1108. MR 1948100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Damir Bakic and Boris Guljas. Wigner's theorem in Hilbert $C^*$-modules over $C^*$-algebras of compact operators. Proc. Amer. Math. Soc. 130 (2002) 2343-2349. MR 1897459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Edgar M. E. Wermuth. A remark on commuting operator exponentials. Proc. Amer. Math. Soc. 125 (1997) 1685-1688. MR 1353407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pavlos Sinopoulos. Wilson's functional equation for vector and matrix functions. Proc. Amer. Math. Soc. 125 (1997) 1089-1094. MR 1363186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia